このエントリーをはてなブックマークに追加
ID 54711
フルテキストURL
著者
Matsushita, Takahiro Graduate School of Mathematical Sciences, The University of Tokyo
抄録
We construct a free Z2-space Xn for a positive integer n such that w1(Xn)n ≠ 0 but there is no Z2-map from S2 to Xn.
発行日
2017-01
出版物タイトル
Mathematical Journal of Okayama University
59巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
21
終了ページ
25
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/2